MAUDE Adverse Event Report: DEPUY SPINE INC MOD THREADED GRAFT PUSHER ASSY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY SPINE INC MOD THREADED GRAFT PUSHER ASSY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 698342220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4), unknown.The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Plastic component of this item broken during excessive force as doctor was driving bone through the funnel.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Visual inspection on the returned device found the threaded graft pusher handle was broken.Broken part was not returned.Overall device was in fair condition.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.Potential root cause can be that handle experienced unintended excessive force during procedure.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MOD THREADED GRAFT PUSHER ASSY
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8730464
Report Number1526439-2019-51787
Device Sequence Number1729195
Product Code LXH
UDI-Device Identifier10705034486444
UDI-Public(01)10705034486444
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number698342220
Device Catalogue Number698342220
Device Lot NumberGM49757MT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1